

Ref. No:- IIMS&R/DO/2019/554

Integral Institute of Medical Sciences & Research Integral University

Dasauli, Bas-ha, Kursi Road, Lucknow-226026

MBBS FOUNDATION COURSE (2019-20 BATCH)

1 st week	Time	Activity	Speaker	
	9:00-10:00	Student Registration and seating arrangement (Venue- Central Auditorium, Integral University)		
		Inaugural Ceremony:		
		Welcome address	Prof. (Dr.) Aqil Ahmad,	
			Vice Chancellor (Act.)	
		About Integral University	Dr. Syed Nadeem Akhtar,	
	10:00-11:00		Director Planning and Research	
	10.00 11.00	Guest of Honour	Padma Shri, Prof. Mansoor Hasan Khan, Cardiologist	
		Address	Prof. Syed Waseem Akhtar	
1 st			Hon'ble Chancellor	
August		Vote of Thanks	Dr. Mohd. Zafar Idris	
2019 (To			Dean- Faculty of Medicine	
be	11:00-11:30	Tea break		
		Orientation programme: (Venue- Conference Hall-1)		
attended	11.30-11.50	Code of Conduct and Ethics	Prof. (Dr.) Monowar Alam Khalid, Dean Student	
by			Welfare	
parents	11:50 -12:10	MBBS program, Foundation course, Attendance, Assessment criteria	Dr. Mohd. Zafar Idris	
also)			Dean, IIMSR	
	12:10 - 12:20	Introduction of Head of departments of phase-1 (Anatomy, Physiology,	Anchor	
		Biochemistry, Community Medicine) -		
	12:20 - 12:40	Anti-Ragging rules, Provost names, contact details, hostel rules and	Prof. T. Usmani	
		regulations	Proctor	
	12:40-1:30	Virtual tour	MEU	
	1:30-2:00	Lunch Break		
	2:00-4:00	Hostel facilities/Allotment (Boys & Girls Hostel)	Prof. Syed Misbahul Hasan Provost	



Ref. No:- IIMS&R/DO/2019/554

Integral Institute of Medical Sciences & Research Integral University

Dasauli, Bas-ha, Kursi Road, Lucknow-226026

8:00-9:00 Breakfast Orientation programme (Venue-Conference Hall-1) Available Medical facilities at IIMSR (20 minutes) Prof. M.N. Siddiqui 9:00-9:20 **Chief Medical Superintendent** 9:20-9:50 Research opportunities, Student exchange program, Scholarships (30 minutes) 1st 9:50-10:05 Sports facilities (15 minutes) Mr. Zafar, Sports incharge week Dr. SMA Waseem, Dept. of Physiology 10:05-10:20 Post MBBS opportunities (15 minutes) 2nd 10:20-10:35 **Break August** 10:35-10:45 Alumni Speech (5 minutes each) Interns- Mahir & Sidra 2019 Introduction of students- (100 minutes) 10:45-12:25 12:25-1:00 Library facilities, IU website, student portal (35 minutes) Ms. Atiga Khurshid, Librarian 1:00-2:00 Lunch Break Enrolment for language/computer class & batch allotment (Venue-Conference 2:00-4:00 Hall-1) Brief History of Medicine (40 minutes) 3rd 9:00-10:00 Dr Mukul Saxena, Dept. of Surgery **August** Introduction to integration & alignment of pre, para & clinical departments (40 10:00-11:00 Prof. M.Z. Idris 2019 minutes) 11:00-12:00 Medical profession & physician's role in society (40 minutes) Prof. S. Mehrotra, Dept. of Medicine Prof. Syed Esam Mahmood Coordinator MEU Academic Calendar of MBBS Program (40 minutes) 12:00-01:00 1:00-2:00 Lunch Local language training programme (Hindi) – (Batch A) Hindi Teacher 2:00-3:00 English language training programme – (Batch B) Dr. Hafiz M. Arif, HOD, Dept. of Languages Department of Computer Science & Engineering 3:00-4:00 Computer skills - (Batch A + B) Sports / Yoga 4:00-5:00



Ref. No:- IIMS&R/DO/2019/554

Dasauli, Bas-ha, Kursi Road, Lucknow-226026

5 th	9:00-10:00	Principles and elements of primary health care (30 minutes)	Dr Mariyam Khwaja, Dept. of SPM
August	10:00-11:00	Universal Infection precaution and Vaccinations— (50 minutes)	Dr. Shilpi Srivastava, Micro/Dr. Mukul Saxena,
2019			Surgery/Dr. Deepak Chopra, SPM
	11:00-12:00	Patient and biohazard safety - (45 minutes)	
	12:00-01:00	Hospital tour in four batches- 50 minutes	
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	
1 st	9:00-10:00	Alternate health systems in the country & history of medicine:-	
week	10:00-11:00	Unani & Ayurveda	Guest Lecturers
	11:00-12:00	Homeopathy & Yoga	
6 th	12:00-1:00	Tour of University in four batches	Faculty of Anatomy, Physiology, Biochemistry and SPM
August	1:00-2:00	Lunch	
2019	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2:00-3:00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
•	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	Yoga Instructor
7 th	9:00-10:00	Health care system & its delivery (30 minutes)	Dr. Saurabh Kashyap, Dept. of SPM
August	10:00-10:30	National health priorities and policies (40 minutes)	Dr. Deepak Chopra, Dept. of SPM
2019	10:30 -11:00	Health care problems (30 minutes)	Prof. Syed Esam Mahmood, Dept. of SPM
-	11:00-12:00	Academic ambience -30 minutes	Prof. M.A. Khalid (Head, Environmental Science)
	12:00-1.00	Tour of University in four batches	Faculty of Anatomy, Physiology, Biochemistry and SPM
Ī	1:00-2:00	Lunch	
•	2:00-4:00	Extra-Curricular Activity (Poster making on Breast Feeding)	



Ref. No:- IIMS&R/DO/2019/554

Dasauli, Bas-ha, Kursi Road, Lucknow-226026

2 nd week	Time	Activity	Speaker
8 th	9:00-10:00	Blood donation including ethical implications	Dr. Siddharth S. Sinha, Dept. of Pathology
August	10:00-10:30	Body Donation including ethical implications	Prof. Mahboobul Haq, Dept. of Anatomy
2019	10:30-11:00	Human milk banking/Milk donation including ethical implications	Prof. Bhavana Gupta, Dept. of OBG
	11:00-12:00	Concept of Organ donation including ethical implications	Prof. Rubie Malhotra, Optha & Dr Imtiyaz Ahmad ,
			Surgery
	12:00-01:00	Autopsy	Dr Neelesh Shakya, Dept. of FM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	Yoga Instructor
	09:00-10:00	Group dynamics (50 minutes)	Dr. Adnan K. Lodi (Head, Department of Education)
10 th	10:00-11:00	Role of primary health care/family physician (50 minutes)	Dr Mohd. Suhail Khan, Dept. of SPM
August	11:00-12:00	General and community based care (50 minutes)	Dr. Anas Ahmad Khan, Dept. of SPM
2019	12:00-01:00	Open house group discussion	
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	
		English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	
	4:00-5:00	Sports/Yoga	Yoga Instructor
	9:00-11:00	Importance of English Language and Professional Communication skills- (120	Dr. Tariq Faraz (Dept. of Languages)
		minutes)	
14 th	11:00-12:00	Inter personal relationships - (skilled based) (60 minutes)	Dr. Adnan K. Lodi (Head, Dept of Education)
August	12:00-01:00	Tour of University in four batches	Faculty of Anatomy, Physiology, Biochemistry and SPM
2019	1:00-2:00	Lunch	
2013	2:00-3:00	Local language training programme (Hindi) – (Batch A)	
		English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	
	4:00-5:00	Sports/Yoga	



Ref. No:- IIMS&R/DO/2019/554 Dasauli, Bas-ha, Kursi Road, Lucknow-226026

2 nd week	9:00-10:00	Hand washing skills— 60 minutes	Prof. Manzoor Ahmad, Dept. of Micro
16 th	10:00-11:00	Needle stick injuries- (15 minutes)	Dr. Mohd. Suhail Khan, Dept. of SPM
August	11:00-12:00	Immunization requirements of health care professionals	Dr. Mohd. Suhail Khan, SPM / Dr. Faraz Ahmad, Pedia
2019	12:00-01:00	Population explosion & Medical care	Dr. Deepak Chopra, SPM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	
17 th	9:00-10:00	Patient's experiences (50 minutes)	Dr Mukul Saxena, Dept. of Surgery
August	10:00-11:00	Biomedical waste management- (50 minutes)	Dr. Mariyam Khwaja, Dept. of SPM
2019	11:00-12:00	Working within a health care team- (30 minutes)	Dr. Deepak Chopra, Dept. of SPM
	12:00-01:00	Tour of University in four batches	Faculty of Anatomy, Physiology, Biochemistry and SPM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	
	4:00-5:00	Sports/Yoga	
19 th	9:00-10:00	Importance of Nutrition	Dietician
August	10:00-10:40	Group learning	
2019	10:40-11:20	Learning strategies	
	11:20-11:30	Learning pedagogy	Dr. Adnan K. Lodi (Head, Department of Education)
	11:30-12:10	Self-directed learning	
	12:10-1:00	Peer assisted learning	
	1:00-2:00	Lunch	
	02:00-4:00	Extra-curricular activity	



Ref. No:- IIMS&R/DO/2019/554 Dasauli, Bas-ha, Kursi Road, Lucknow-226026

3 rd week	Time	Activity	Speaker
20 th	9:00-10:00	Environment Health Problems (60 minutes)	Dr. Mariyam Khwaja, Dept. of SPM
August	10:00- 11:00	Use of information technology in medicine-Lecture	
2019	11:00-12:00	Use of information technology in medicine-Demonstration (Batch-A +B -30 minutes)	
_	12:00-01:00	Use of library facility -visit to Library (Batch-A +B -60 minutes)	
	1:00-2:00	Lunch	
	2.00.2.00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2:00-3:00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	Yoga Instructor
21 st	9:00-10:00	Communication with patients & families- (40 minutes)	Dr. Mukul Saxena, Surgery
August		GP1: BLS (skill training)	Dr. Tanushree Srivastava, Anaesthesia
2019	10:00-1:00	GP2: First Aid – School of Nursing-(skill training)	
		GP3: CHC	Dr. Anas Ahmad Khan, Dept. of SPM
		GP4: Family Medicine OPD/ICTC	Dr. Deepak Chopra, Dept. of SPM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	
		English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	
	4:00-5:00	Sports/Yoga	
22 nd	9:00-10:00	Professionalism attitude & Ethical behaviour (60 minutes)	Prof. Sudhir Mehrotra, Medicine
August		GP2: BLS- skill training	Dr. Tanushree Srivastava, Anaesthesia
2019	10:00-1:00	GP3: First Aid- School of Nursing -(skill training)	
	10.00-1.00	GP4: CHC	Dr. Anas Ahmad Khan, Dept. of SPM
		GP1: Family Medicine OPD/ICTC	Dr. Deepak Chopra, Dept. of SPM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
		English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering



Ref. No:- IIMS&R/DO/2019/554

Dasauli, Bas-ha, Kursi Road, Lucknow-226026

3 rd week	9:00-10:00	E world pros and cons (MEU) - (40 minutes)	Dr Saurabh Kashyap, SPM
		GP3: BLS(skill training)	Dr. Tanushree Srivastava, Anaesthesia
24 th	10:00-1:00	GP4: First Aid - School of Nursing (skill training)	
August		GP1: CHC	Dr. Anas Ahmad Khan, SPM
2019		GP2: Family Medicine OPD/ICTC	Dr. Deepak Chopra, SPM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	Yoga Instructor
26 th	9:00-10:00		
August		GP4: BLS(skill training)	Dr. Tanushree Srivastava, Anaesthesia
2019	10:00-1:00	GP1: First Aid - School of Nursing (skill training)	
		GP2: CHC	Dr. Anas Ahmad Khan, SPM
		GP3: Family Medicine OPD/ICTC	Dr. Deepak Chopra, SPM
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
27 th	9:00-10:00	Healthy life style, Proper sleep and Mobile Use	Dr. Saurabh Kashyap, SPM
August	10:00-10:40	Community based learning	
2019	10:40-11:20	Learning from patients and other members of the health care team	
	11:20-11:30	Simulation based learning	Dr. Adnan K. Lodi (Head, Department of Education)
	11:30-12:10	Assessment driven learning	
	12:10-1:00	Use of online resources	
	1:00-2:00	Lunch	
	02:00-4:00	Extra-curricular activity	



Ref. No:- IIMS&R/DO/2019/554

Integral Institute of Medical Sciences & Research Integral University

Dasauli, Bas-ha, Kursi Road, Lucknow-226026

4 th	Time	Activity	Speaker
week			
28 th	9:00-11:00	Time management- Skill based (120 minutes)	Prof. Ashraf Rizvi
August	11:00-12:00	Functioning as part of a health care team (60 minutes)	Dr. Mukul Saxena, Surgery
2019	12:00-01:00		
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	Yoga Instructor
29 th	9:00-10:00	Youth Psychology – (60 minutes)	Dr. Adnan K. Lodi (Head, Department of Education)
August	10:00-12:00	Stress management- Skill based (90 minutes)	Dr. Azhar Farooqui (Psychiatry) + Ms. Pragya Verma
2019			(Psychologist)
	12:00- 01:00	Exposure to Medical Record Department- in batches (60 minutes)	MRD Incharge
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	9:00-10:00	Air, water, vector borne infections-(60 minutes)	Dr Mohd. Suhail Khan, SPM
	10:00-11:00	Hospital infection control program-(60 minutes)	Prof. Manzoor Ahmad, Micro
	11:00-12:00	Personal hygiene- Interactive and group activity (60 minutes)	Dr Mohd. Suhail Khan, SPM /
	11.00-12.00		Prof. Noor Jahan, Micro
	12:00-1:00	What can a Medical Student expect?Society & Nation, Institution, teachers, peers	Prof. Charu Singh, ENT
		and colleagues & Patients – (60 minutes)	
	1:00-2:00	Lunch	
	2:00-3:00	Local language training programme (Hindi) – (Batch A)	Hindi Teacher
	2.00-3.00	English language training programme – (Batch B)	Dr. Hafiz M. Arif, HOD, Dept. of Languages
	3:00-4:00	Computer skills – (Batch A + B)	Department of Computer Science & Engineering
	4:00-5:00	Sports/Yoga	



Ref. No:- IIMS&R/DO/2019/554 Dasauli, Bas-ha, Kursi Road, Lucknow-226026 Date: 03.06.2019

31 st			
August	9:00-4:00	Tour of Lucknow	SPM department
2019			